A yeast infection after taking antibiotics: treatment, stages

Thrush is a common disease among women. Statistics indicates that about 5% have the chronic form of the disease. Thrush often occurs after antibiotic therapy in women after the administration of antibacterial drugs the protective functions of the immune system weakening. The question of the women: «How to treat candidiasis after antibiotics, and in any case the treatment will be effective?» The answers presented in this article.

Treatment with antibiotics is the causative agent of thrush

Antibiotic therapy is the first reason, which may provoke the development of thrush after transmission of the fungus through sexual contact. Of course, the minimum dose of antibiotics is unlikely to cause the manifestation of candidiasis, but the misuse and over-use of drugs disrupts the internal organs.

Antibiotics are intended to treat acute bacterial infections, which the body can not cope on their own. The stronger effects of the drug, the more likely that the body will begin to die the beneficial bacteria that are responsible for normal functioning of the immune system. In this case, the course of antibiotics should be administered only by a physician.

Thrush after antibiotics

With antibiotics the first thing that happens is a disturbance of the gastrointestinal tract. Bacteria that live in the intestine, promote normal processing of foods. In this case, they are vulnerable to the negative effects of drugs.

Normal fungal microflora in the mucosa of the mouth or vagina that is sensitive to antibiotics, but in some cases the balance of microorganisms is disrupted. The result is the active growth of the pathogenic fungi that causes thrush. Unfortunately, some women start to treat candidiasis very late.

READ  Cyst of the maxillary sinus: what is it

A yeast infection in women antibiotics have typical signs. Usually a few days before menstruation and after the discomfort intensifies, and the amount of cheesy discharge increases.

Treatment of candidiasis in women after taking antibiotics

Treat candidiasis after taking antibiotics is a must.

For effective treatment of thrush after antibiotic therapy must adhere to simple rules, which will affect the effectiveness of the treatment:

  1. It is necessary to restore the microflora of the affected organs and the gastrointestinal tract. For this you need to include in your diet foods rich in probiotics, Lactobacillus and Bifidobacterium – yogurt, cheese, live yoghurt. To unsubscribe from fatty, fried, salted, smoked and spicy, banned and pastries.
  2. It is necessary to maintain the microflora in the normal state. If you have a yeast infection from antibiotics, you need to eat oatmeal, bananas, asparagus, honey, bean products. These products contain the probiotic enzymes that support the activity of beneficial bacteria.
  3. Treatment is necessary for hygienic purposes diseased sites through douching or cleaning. Treatment of candidiasis of the genital organs in women recommended baths and douching. For the treatment and irrigation of the vagina, you can use the baking soda, glycerin, iodine, potassium permanganate, chamomile, yogurt and calendula. To treat the disease by using special creams and gels that are saturated with lactic acid bacteria.
  4. Thrush after antibiotics is treatable only in case, if you constantly strengthen the immune system. This requires taking vitamin and mineral complexes.
  5. Good effect gives the oral treatment method after consultation with a specialist.

Prevention of candidiasis in women

Fungal diseases are easier to prevent than to undergo a long treatment. In order to avoid yeast infection after antibiotic therapy, the specialist may prescribe a prophylactic medication. They do not heavily load the body and protect it from infection by pathogenic fungi.

READ  Dry cough during pregnancy: how to treat in the early stages, folk remedies

As a rule, additional prevention measures are assigned during chemotherapy, when the treatment is a potent chemical preparations.

Every woman can follow some precautions:

  • to give up alcoholic beverages and tobacco;
  • to support recovering the body with vitamin and mineral complexes;
  • to include in your diet unsweetened citrus fruit;
  • daily use of dairy products.

The rules are not that complicated, so stick with them is immediately from the first day of taking antibiotics.

To treat the yeast infection occurred after taking antibiotics, it is necessary! Symptoms of yeast infection can be similar to the symptoms of other diseases of the reproductive system. Does stress at an early stage, because then it can cause serious health problems. Timely get rid of thrush is one of the important tasks for women who care about their health.

MAXCACHE: 0.47MB/0.00061 sec